MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BED ONLY,4-MOTOR,HI/LOW,34.5W

Medline Industries, LP MEDLINE; DBD-BED ONLY,4-MOTOR,HI/LOW,34.5W
Catalog Number FCE1232B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they need a replacement staff control at the footboard.".
 
Additional Manufacturer Narrative
The customer reported that they have an old alterra bed and need a replacement staff control at the footboard.Sample and/or photo provided: not available; pcn history was reviewed, quality control inspections records were reviewed, and trending was performed with no trends identified for the specified material number and its corresponding defect type.Investigation results: not confirmed.No product changes were identified that could have contributed to the alleged product failure, the complaint issue could not be confirmed, no root cause was determined, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BED ONLY,4-MOTOR,HI/LOW,34.5W
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50531282
Report Number1417592-2026-28896
Device Sequence Number15930398
Product Code FNL
UDI-Device Identifier40080196289067
UDI-Public40080196289067
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFCE1232B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown